General Letters in Mathematics

Volume 5 - Issue 1 (4) | PP: 24 - 31 Language : English

Distributions of Gompertz Spacings and Their Moments

Mohamed I. Riffi
Received Date Revised Date Accepted Date Publication Date
2/12/2018 27/12/2018 20/1/2019 14/2/2019
This paper considers the distributions of spacings between successive order statistics corresponding to a random sample from a two-parameter Gompertz distribution. Closed-form formulas for the probability density functions of the spacings and their moments are given in terms of the integro-exponential function and the Meijer G-function. Then a recursive identity for the moments of the Gompertz spacings is also derived.

How To Cite This Article
Riffi , M. I. (2019). Distributions of Gompertz Spacings and Their Moments . General Letters in Mathematics, 5 (1), 24-31, 10.31559/glm2018.5.1.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.